# SDR REXA2021042400268

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 30,854 hours, 22,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS DIM TO OFF WHEN TURNED ON. - REMOVED AND REPLACED ALL 5 EPSU BATT. PACKS IAW CRJ900 AMM 33-51-17. OPS CHECK GOOD.
